Show simple item record

dc.contributor.authorBurdzy, Krzysztof
dc.contributor.authorMadrecki, Andrzej
dc.date.accessioned2005-11-28T17:33:54Z
dc.date.available2005-11-28T17:33:54Z
dc.date.issued1996-02
dc.identifier.citationBurdzy, K. & A. Madrecki. (1996). Ito formula for an asymptotically 4-stable process. Annals of Applied Probability, 6(1), 200-217.en
dc.identifier.urihttp://hdl.handle.net/1773/2189
dc.description.abstractAn Ito-type formula is given for an asymptotically 4-stable process.en
dc.format.extent177710 bytes
dc.format.mimetypeapplication/pdf
dc.language.isoen_US
dc.publisherInstitute of Mathematical Statisticsen
dc.subjectstable processen
dc.subject4-stable processen
dc.subjectIto formulaen
dc.titleIto formula for an asymptotically 4-stable processen
dc.title.alternative4-stable processen
dc.typeArticleen


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record